RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 1(445), Pages 3–40 (Mi umn9849)  

Introduction to Heegaard Floer homology

E. A. Gorskyabc

a Moscow State University
b International Laboratory of Representation Theory and Mathematical Physics, National Research University Higher School of Economics
c University of California, Davis, USA

Abstract: Heegaard Floer homology is an invariant of knots, links, and 3-manifolds introduced by Ozsváth and Szabó about 15 years ago. This survey defines Heegaard Floer homology and describes its basic properties. Also discussed is the relation between Heegaard Floer homology and invariants of singularities of curves and surfaces.
Bibliography: 72 titles.

Keywords: knots, links, 3-manifolds, Alexander polynomial, plane curve singularities, Heegaard Floer homology.

Funding Agency Grant Number
Russian Science Foundation 16-11-10018
Supported by the Russian Science Foundation (project no. 16-11-10018).


DOI: https://doi.org/10.4213/rm9849

Full text: PDF file (806 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:1, 1–35

Document Type: Article
UDC: 515.162
MSC: Primary 57M27, 57R58; Secondary 32S25
Received: 29.07.2018

Citation: E. A. Gorsky, “Introduction to Heegaard Floer homology”, Uspekhi Mat. Nauk, 74:1(445) (2019), 3–40; Russian Math. Surveys, 74:1 (2019), 1–35

Citation in format AMSBIB
\Bibitem{Gor19}
\by E.~A.~Gorsky
\paper Introduction to Heegaard Floer homology
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 1(445)
\pages 3--40
\mathnet{http://mi.mathnet.ru/umn9849}
\crossref{https://doi.org/10.4213/rm9849}
\elib{http://elibrary.ru/item.asp?id=37045197}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 1
\pages 1--35
\crossref{https://doi.org/10.1070/RM9849}


Linking options:
  • http://mi.mathnet.ru/eng/umn9849
  • https://doi.org/10.4213/rm9849
  • http://mi.mathnet.ru/eng/umn/v74/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:109
    References:11
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019